# SDR CA030825001

- Difficulty date: July 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 10109601
- Part serial: 0112
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT OPERATING DEMO FLIGHTS FOR CUSTOMER UNDER CANADIAN REGISTRATION WITH BOMBARDIER CREW. AFTER LAST DEMO FLIGHT DURING PASSENGER DEPLANING THE NR 1 FIRE WARNING ACTIVATED. CREW FIRED ONE BOTTLE (AFT) AND THE FIRE WARNING STOPPED NO EVACUATION NECESSARY. ENGINE WAS ALREADY SHUTDOWN. WARNING WAS DETERMINED TO BE A NUISANCE AS PER Q400 ISAR 2003-05 ITEM 3  'NUISANCE PEC FIRE LOOP INDICATION' 40 HRS TSN ON LOOP.
